# SDR ASMF201012006

- Difficulty date: December 4, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737705
- Aircraft serial: 33788
- Aircraft time: 22,327 hours, 11,103 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: QA07995
- Part serial: YP9291254
- Condition: Obstructed
- Location: Oil System
- Part time: 8,257 hours, 4,099 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO AFTER ENGINES WERE STARTED, THE RT ENGINE "OIL FILTER BY PASS" LIGHT TURNED ON.  MX PERSONNEL PERFORMED THE FIM 73-05, TASK 801CONFIRMING THE FAILURE; SO RT ENGINE FILTER AND ALARM WERE REPLACED THE IAW MM 73-11-02 AND MM 73-34-01, ALL CORRECT.
